×

Found 2,100 Documents (Results 1–100)

100
MathJax

The canonical ring of a stacky curve. (English) Zbl 07573742

Memoirs of the American Mathematical Society 1362. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5228-5/pbk; 978-1-4704-7094-4/ebook). v, 144 p. (2022).
MSC:  14-02 14Q05 11F11
PDF BibTeX XML Cite
Full Text: DOI

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Iterated integrals related to Feynman integrals associated to elliptic curves. (English) Zbl 1478.81015

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 519-545 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Two recent \(p\)-adic approaches towards the (effective) Mordell conjecture. (English) Zbl 1489.14034

Charollois, Pierre (ed.) et al., Arithmetic L-functions and differential geometric methods. Regulators IV, May 2016, Paris. Cham: Birkhäuser. Prog. Math. 338, 31-74 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Subcovers of curves and moduli spaces. (English) Zbl 1464.14028

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 229-250 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software